RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 4(46), Number 1, Pages 149–156 (Mi msb5742)  

This article is cited in 6 scientific papers (total in 6 papers)

Sur les systèmes complets de fonctions analytiques

A. Gelfond


Full text: PDF file (649 kB)

Bibliographic databases:
Received: 25.03.1938
Language:

Citation: A. Gelfond, “Sur les systèmes complets de fonctions analytiques”, Rec. Math. [Mat. Sbornik] N.S., 4(46):1 (1938), 149–156

Citation in format AMSBIB
\Bibitem{Gel38}
\by A.~Gelfond
\paper Sur les syst\`emes complets de fonctions analytiques
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 4(46)
\issue 1
\pages 149--156
\mathnet{http://mi.mathnet.ru/msb5742}
\zmath{https://zbmath.org/?q=an:0020.29903|64.0290.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb5742
  • http://mi.mathnet.ru/eng/msb/v46/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Leont'ev, “Representation of functions by generalized Dirichlet series”, Russian Math. Surveys, 24:2 (1969), 101–178  mathnet  crossref  mathscinet  zmath
    2. A. F. Leont'ev, “On the representation of analytic functions in a closed convex region by a Dirichlet series”, Math. USSR-Izv., 7:3 (1973), 573–588  mathnet  crossref  mathscinet  zmath
    3. A. F. Leont'ev, “On the representation by Dirichlet series of analytic functions in a closed convex polygonal region”, Math. USSR-Izv., 8:1 (1974), 133–144  mathnet  crossref  mathscinet  zmath
    4. B. N. Khabibullin, “Completeness of systems of entire functions in spaces of holomorphic functions”, Math. Notes, 66:4 (1999), 495–506  mathnet  crossref  crossref  mathscinet  isi  elib
    5. V. P. Gromov, “Completeness of the System of Values of a Holomorphic Vector Function in Fréchet Spaces”, Math. Notes, 73:6 (2003), 783–795  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. S. N. Mishin, “Invariance of the Order and Type of a Sequence of Operators”, Math. Notes, 100:3 (2016), 429–437  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:154
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019